Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 10 of 13 found articles
 
 
  On the Restricted Projective Dimension of Complexes
 
 
Title: On the Restricted Projective Dimension of Complexes
Author: Liang, Li
Wu, Dejun
Appeared in: Ukrainian mathematical journal
Paging: Volume 65 (2013) nr. 7 pages 1042-1053
Year: 2013
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 10 of 13 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands